Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 41, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 9, 2018, 9:01 PM CDT for Allamakee County, Iowa. It took effect at Jun 10, 2018, 9:50 AM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 9:01 PM CDT (02:01 UTC)
- In effect from
- Jun 10, 2018, 9:50 AM CDT
- Expired
- Jun 13, 2018, 3:34 AM CDT
- In force
- 66 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allamakee County, IA
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Upper Iowa River at Dorchester (DCHI4).
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
377 WGUS43 KARX 100201 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 901 PM CDT Sat Jun 9 2018 .Minor flooding expected along the Upper Iowa River near Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-101400- /O.NEW.KARX.FL.W.0041.180611T1030Z-180613T0834Z/ /DCHI4.1.ER.180611T1030Z.180612T0000Z.180612T1434Z.NO/ 901 PM CDT Sat Jun 9 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Upper Iowa River at Dorchester Hwy 76. * from late Sunday night to late Tuesday night. * At 8:00 PM Saturday the stage was 8.4 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Monday morning and continue to rise to near 14.8 feet by Monday evening. The river will fall below flood stage by Tuesday morning. * Impact...At 14.0 feet...Lowland agricultural areas begin to flood. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$ CA
10 follow-up statements
418 WGUS43 KARX 100550 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 1250 AM CDT Sun Jun 10 2018 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Iowa... Upper Iowa River at Dorchester Hwy 76 affecting Allamakee County .River levels continue to rise following heavy rainfall Saturday afternoon and evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-101750- /O.EXT.KARX.FL.W.0041.180610T1930Z-180613T1200Z/ /DCHI4.2.ER.180610T1930Z.180611T1200Z.180612T1800Z.NO/ 1250 AM CDT Sun Jun 10 2018 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * from this afternoon to Wednesday morning. * At 12:00 AM Sunday the stage was 8.9 feet. * Flood stage is 14.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 18.0 feet by Monday morning. The river will fall below flood stage by Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$ CA
462 WGUS83 KARX 101032 FLSARX Flood Statement National Weather Service La Crosse WI 532 AM CDT Sun Jun 10 2018 .Heavy rainfall from Saturday afternoon and evening has produced significant runoff and rises along much of the Upper Iowa River. Flooding is expected on the Upper Iowa River around Bluffton and in the Dorchester area. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC191-110131- /O.EXT.KARX.FL.W.0042.180610T1026Z-180611T0600Z/ /BLFI4.1.ER.180610T0837Z.180610T1800Z.180611T0000Z.UU/ 532 AM CDT Sun Jun 10 2018 The Flood Warning continues for The Upper Iowa River at Bluffton. * until late tonight...Or until the warning is cancelled. * At 4:45 AM Sunday the stage was 14.1 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 14.5 feet by today. The river will fall below flood stage this evening. * Impact...At 14.2 feet...Water goes over the road near Bluffton. && LAT...LON 4340 9197 4345 9197 4349 9186 4336 9181 4334 9187 $$ IAC005-110131- /O.EXT.KARX.FL.W.0041.180610T1648Z-180613T1200Z/ /DCHI4.2.ER.180610T1648Z.180611T1200Z.180612T1800Z.NO/ 532 AM CDT Sun Jun 10 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * from this morning to Wednesday morning...Or until the warning is cancelled. * At 5:00 AM Sunday the stage was 12.7 feet. * Flood stage is 14.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 18.0 feet by Monday morning. The river will fall below flood stage by Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
416 WGUS83 KARX 101452 FLSARX Flood Statement National Weather Service La Crosse WI 952 AM CDT Sun Jun 10 2018 ...Flooding Continues Along the Upper Iowa River in northeast Iowa... Recent heavy rainfall has brought renewed flooding in far northeast Iowa. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC191-101522- /O.CAN.KARX.FL.W.0042.000000T0000Z-180611T0600Z/ /BLFI4.1.ER.180610T0837Z.180610T1015Z.180610T1035Z.UU/ 952 AM CDT Sun Jun 10 2018 The Flood Warning is cancelled for The Upper Iowa River at Bluffton. * At 8:45 AM Sunday the stage was 13.6 feet. * Flood stage is 14.0 feet. * Fell below flood stage at 5:35 AM Sunday. * Forecast...The river may stay steady or slowly rise again today, but then fall to 10.6 feet by Monday morning. $$ IAC005-110551- /O.EXT.KARX.FL.W.0041.180610T1450Z-180613T0300Z/ /DCHI4.2.ER.180610T1127Z.180611T0600Z.180612T0900Z.NO/ 952 AM CDT Sun Jun 10 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * from this morning to Tuesday evening...Or until the warning is cancelled. * At 9:00 AM Sunday the stage was 15.1 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 18.0 feet by Monday morning. The river will fall below flood stage Tuesday morning. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
627 WGUS83 KARX 110256 FLSARX Flood Statement National Weather Service La Crosse WI 956 PM CDT Sun Jun 10 2018 .Moderate flooding expected along the Upper Iowa River near Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-111755- /O.EXT.KARX.FL.W.0041.000000T0000Z-180613T1424Z/ /DCHI4.2.ER.180610T1127Z.180611T0600Z.180612T2024Z.NO/ 956 PM CDT Sun Jun 10 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Wednesday morning...Or until the warning is cancelled. * At 9:00 PM Sunday the stage was 16.2 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 17.5 feet by Monday morning. The river will fall below flood stage Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$ CA
454 WGUS83 KARX 110859 FLSARX Flood Statement National Weather Service La Crosse WI 359 AM CDT Mon Jun 11 2018 .Moderate flooding will continue along the Upper Iowa River near Dorchester. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-112358- /O.CON.KARX.FL.W.0041.000000T0000Z-180613T1424Z/ /DCHI4.2.ER.180610T1127Z.180611T1200Z.180612T2024Z.NO/ 359 AM CDT Mon Jun 11 2018 The Flood Warning continues for the Upper Iowa River at Dorchester Hwy 76. * until Wednesday morning...Or until the warning is cancelled. * At 3:00 AM Monday the stage was 17.1 feet. * Flood stage is 14.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 17.4 feet by this morning. The river will fall below flood stage Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$ Rogers
239 WGUS83 KARX 111443 FLSARX Flood Statement National Weather Service La Crosse WI 943 AM CDT Mon Jun 11 2018 .Minor flooding will continue along the Upper Iowa River at Dorchester through tomorrow. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-120544- /O.EXT.KARX.FL.W.0041.000000T0000Z-180613T1648Z/ /DCHI4.2.ER.180610T1127Z.180611T0830Z.180612T2248Z.NO/ 943 AM CDT Mon Jun 11 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Wednesday morning...Or until the warning is cancelled. * At 9:00 AM Monday the stage was 16.5 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
754 WGUS83 KARX 111648 FLSARX Flood Statement National Weather Service La Crosse WI 1148 AM CDT Mon Jun 11 2018 .Minor flooding will continue along the Upper Iowa River at Dorchester through tomorrow. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-120748- /O.CON.KARX.FL.W.0041.000000T0000Z-180613T1648Z/ /DCHI4.2.ER.180610T1127Z.180611T0830Z.180612T2248Z.NO/ 1148 AM CDT Mon Jun 11 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Wednesday morning...Or until the warning is cancelled. * At 11:00 AM Monday the stage was 15.3 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16.0 feet by today. The river will fall below flood stage Tuesday. * Impact...At 15.0 feet...Significant agricultural flooding begins. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
586 WGUS83 KARX 111839 FLSARX Flood Statement National Weather Service La Crosse WI 139 PM CDT Mon Jun 11 2018 .The Upper Iowa River at Dorchester is expected to fall below flood stage this evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-120938- /O.EXT.KARX.FL.W.0041.000000T0000Z-180612T1800Z/ /DCHI4.2.ER.180610T1127Z.180611T0830Z.180612T0000Z.NO/ 139 PM CDT Mon Jun 11 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * until Tuesday afternoon...Or until the warning is cancelled. * At 1:00 PM Monday the stage was 14.5 feet. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 14.0 feet...Lowland agricultural areas begin to flood. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
957 WGUS83 KARX 120201 FLSARX Flood Statement National Weather Service La Crosse WI 901 PM CDT Mon Jun 11 2018 ...Water Levels Still Slowly Dropping Along Upper Iowa... River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-121700- /O.EXT.KARX.FL.W.0041.000000T0000Z-180613T0000Z/ /DCHI4.2.ER.180610T1127Z.180611T0830Z.180612T0600Z.NO/ 901 PM CDT Mon Jun 11 2018 The Flood Warning continues for The Upper Iowa River at Dorchester Hwy 76. * through tonight...or until the warning is cancelled. * At 8:00 PM Monday the stage was 14.1 feet. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall...Dropping below flood stage by this evening or overnight. * Impact...At 14.0 feet...Lowland agricultural areas begin to flood. && LAT...LON 4350 9125 4343 9123 4339 9152 4334 9161 4341 9161 $$
069 WGUS83 KARX 120902 FLSARX Flood Statement National Weather Service La Crosse WI 402 AM CDT Tue Jun 12 2018 .The water level along the Upper Iowa River at Dorchester Hwy 76 dropped below flood stage late last evening. The Flood Warning is cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-120932- /O.CAN.KARX.FL.W.0041.000000T0000Z-180613T0000Z/ /DCHI4.2.ER.180610T1127Z.180611T0830Z.180612T0418Z.NO/ 402 AM CDT Tue Jun 12 2018 The Flood Warning is cancelled for the Upper Iowa River at Dorchester Hwy 76. * At 3:00 AM Tuesday the stage was 13.4 feet. * Flood stage is 14.0 feet. * Fell below flood stage at 11:18 PM Monday. * Forecast...The river will continue to fall to 11.4 feet by Wednesday morning. $$ Rogers
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:42 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 9, 6:42 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
642 PM CDT Sat Jun 9 2018
.SHORT TERM...(This evening through Sunday)
Issued at 359 PM CDT Sat Jun 9 2018
At 3 PM, a warm extended from Mason City Iowa to Dubuque Iowa.
South of this front, temperatures have climbed into the 80s.
Meanwhile, north of this boundary, the temperatures range from
the mid 60s to mid 70s. As a MCV over north-central Iowa and
south-central Minnesota approaches the region, the east and
southeast winds will increase along and north of the boundary.
This will increase the 0-1 km effective storm relative helicity to
around 200 m2/s2 range from late afternoon into the early evening
along this boundary. At the same time, the ML CAPES will climb
into the 2 to 3 J/kg range, favorable 0-6 km shear for supercells,
and the LCL heights will remain generally less 2k feet. As a
result, expect the tornado threat to continue in the Tornado Watch
area. The greatest threat looks to be across northeast Iowa near
the front. As time goes on this evening, expect supercells to
eventually morph into a line which will move southeast through
east-central and southeast Iowa tonight.
With precipitable water values ranging from 1.5 to 2 inches and
warm cloud depths ranging from 3.5 to 4 km from late this
afternoon through this evening, there will be the threat for
heavy rain across Dodge, Mower, and Fillmore counties in southeast
Minnesota and much of northeast Iowa. In addition, these areas
have seen anywhere from 2 to 5 inches during the past week. Due to
this, a Flash Flood Watch has been issued until 1 AM Sunday for
this area.
.LONG TERM...(Sunday night through Saturday)
Issued at 359 PM CDT Sat Jun 9 2018
On Sunday night, showers and storms will develop along and
west of the Mississippi River as 850 mb moisture transport
strengthens overnight. With the best instability and shear
remaining southwest of the area, not anticipating any severe
weather at this time.
On Monday afternoon and Monday night, a longwave trough will move
east through the region. As warm and moist unstable air feeds
north ahead of this trough, ML CAPES along and south of Interstate
90 climb into the 1 to 2 J/kg range. While the instability will be
climbing, the shear is relatively weak. As a result, the SPC
marginal risk for this time looks reasonable.
On Tuesday night and Wednesday morning, the GFS and GEM are
general agreement that a northern stream shortwave trough will
move through the region. Meanwhile, the ECMWF keeps the area dry.
While there is favorable shear for supercells, the ML CAPES are
generally less than 150 J/kg, thus, severe weather is not
expected.
From Thursday into Saturday, the models continue to differ on
where the Canadian high will be located. This greatly affects the
location of the warm front. The ECMWF has this high well east of
the Great Lakes, so we are able to have a warm front move through
the region. Meanwhile, the GFS is the furthest west with the high
and we stay cooler and drier. Due to this uncertainty, just
stayed with the model blends.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 641 PM CDT Sat Jun 9 2018
It appears on radar that the storms across northeast Iowa are
starting to evolve more into a wind threat. These winds would be
south of the TAF sites. The thunderstorm threat looks like it
almost done at KRST and it will be ending at KLSE by 10.07z.
IFR/MVFR ceilings will develop around 10.06z and then last into
the mid to late afternoon.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 1 AM CDT Sunday for WIZ054-061.
MN...Flash Flood Watch until 1 AM CDT Sunday for MNZ086-094-095.
IA...Flash Flood Watch until 1 AM CDT Sunday for IAZ008>011-018-019-
029-030.
&&
SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...BoyneHazardous weather outlook, Jun 9, 8:36 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 836 PM CDT Sat Jun 9 2018 IAZ008>011-018-019-029-030-MNZ095-WIZ054-061-110145- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Fillmore-Crawford-Grant- 836 PM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest Wisconsin. .DAY ONE...Tonight Scattered storms will continue tonight. Some storms will be severe with locally heavy rain and damaging wind. Heavy rain, combined with recent heavy rain, has led some flash flooding and additional flash flooding will be possible. Due to this, a Flash Flood Watch continues through 1 AM Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday night and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... Severe thunderstorm and rainfall reports are appreciated. Spotter activation may be needed at times tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-094-096-WIZ032>034-041>044-053-055-110145- Wabasha-Dodge-Olmsted-Winona-Mower-Houston-Buffalo-Trempealeau- Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 836 PM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota into western and central Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are possible tonight. Lightning and brief heavy rainfall are the primary hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday night and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... No action is needed at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-110145- Taylor-Clark- 836 PM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of central Wisconsin and north central Wisconsin. .DAY ONE...Tonight No Hazardous Weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances are expected from Monday afternoon into Monday night and from Thursday through Friday. On Monday night, a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... No action is needed at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Boyne
In the hours before
Local storm report, Jun 9, 7:39 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 W ROCKFORD 43.05N 92.99W
06/09/2018 FLOYD IA PUBLIC
FARM OUTBUILDING DESTROYED WITH DEBRIS
SCATTERED THROUGH ACROSS STREET AND THROUGH
A FIELD. TIME ESTIMATED FROM RADAR. REPORT
VIA PHOTOS ON SOCIAL MEDIA.
&&
CJALocal storm report, Jun 9, 7:40 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
740 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG ROCKFORD 43.05N 92.95W
06/09/2018 FLOYD IA PUBLIC
NUMEROUS TREES DOWN. TIME ESTIMATED FROM
RADAR. REPORT VIA SOCIAL MEDIA PHOTOS.
&&
CJASpecial weather statement, Jun 9, 7:40 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service La Crosse WI 740 PM CDT Sat Jun 9 2018 WIZ053>055-061-100300- Vernon-Crawford-Richland-Grant- Including the cities of Viroqua, Prairie Du Chien, Richland Center, and Platteville 740 PM CDT Sat Jun 9 2018 ...Strong Thunderstorms Moving In... Strong thunderstorms will move across southwest Wisconsin through 10 pm, bringing very heavy rainfall and winds upwards of 40 to 50 mph. Over 1 inch per hour rainfall rates are likely, resulting in localized urban and street flooding. A few storms could become severe, with damaging winds the main threat. If you are in the path of these storms, seek shelter inside. Rieck
Local storm report, Jun 9, 7:47 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG WEST UNION 42.96N 91.81W
06/09/2018 FAYETTE IA BROADCAST MEDIA
REPORTS OF POWER LINES AND BRANCHES DOWN
&&
SHEALocal storm report, Jun 9, 8:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG 1 N BLUFFTON 43.41N 91.91W
06/09/2018 WINNESHIEK IA LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
CJALocal storm report, Jun 9, 8:10 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
810 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD KENDALLVILLE 43.44N 92.04W
06/09/2018 WINNESHIEK IA LAW ENFORCEMENT
1-2 FEET OF WATER OVER RURAL ROAD NEAR
KENDALLVILLE.
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 88 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 47 min |
| Jun 9, 8:44 PM CDT | Areal Flood Warning | ARX | Howard, Winneshiek | 6 hr |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Winneshiek | 49 hr |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 9, 9:00 PM CDT | River Flood Warning | ARX | Floyd | 3 days |
| Jun 9, 9:30 PM CDT | Flash Flood Warning | ARX | Clayton, Fayette | 3 hr |
| Jun 10, 12:45 AM CDT | River Flood Warning | ARX | Winneshiek | 18 hr |
| Jun 10, 1:46 PM CDT | River Flood Warning | ARX | Winneshiek | 29 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.